# SDR AT9900183

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION ON THE FRONT FACE OF CANTED WEB AT BS 1046.376.  FABRICATED DOUBLER, ALODINE, PRIMED, AND INSTALLED REPAIR IAW DC9 SRM 53-01-0, AND 53-10-3.
